MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F; Introducer, catheter

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F; Introducer, catheter
Model Number SI-1371-S
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a leak could not be conclusively determined.
 
Event or Problem Description
During an atrial fibrillation procedure, an air leak was noted when the volt catheter was inserted into the agilis sheath.The volt catheter was removed, and the agilis sheath was aspirated with blood return.The volt catheter was exchanged and the procedure was completed with no adverse patient health consequences.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25447689
Report Number2182269-2026-00361
Device Sequence Number14906786
Product Code DYB
UDI-Device Identifier05415067050182
UDI-Public(01)05415067050182(10)11172806(17)281130
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-S
Device Catalogue NumberSI-1371-S
Device Lot Number11172806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown